MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS
Catalog Number CS-12122-F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2026, the patient was on long-term hemodialysis with a temporary hemodialysis catheter in the right jugular vein.At the end of the session, the plastic connector on the venous side of the dialysis tubing detached and became impacted and stuck at the catheter hub.The entire lodged connector was removed using fine sterile forceps.The catheter was flushed with normal saline and locked again with a heparin cap.There was no reported patient harm.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24954171
Report Number3006425876-2026-00440
Device Sequence Number17459222
Product Code DQY
UDI-Device Identifier10801902190502
UDI-Public(01)10801902190502(11)231108(17)281031(10)71F23K1623(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-12122-F
Device Lot Number71F23K1623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown